An operational method for solving some classes of integro-differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 269-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a9,
author = {Yu. F. Luchko and S. B. Yakubovich},
title = {An operational method for solving some classes of integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {269--280},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a9/}
}
Yu. F. Luchko; S. B. Yakubovich. An operational method for solving some classes of integro-differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 269-280. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a9/